Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Yellow spots on chest and breasts, they go red. What could be wrong? What med can i take?

I keep getting very tiny yellow spots on my chest and breasts, they go red when I touch them and they can look unsightly, I regally go to the gym and shower once, sometimes twice a day, I do not suffer with spots anywhere else apart from the odd breakout while I m not on the pill once a month. They are causing me problems with confidence due to the large red blotchy patches they leave. Thanks
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

First of all, I'd like to know your gender and age.

This is because you need to undergo some medical tests to exclude any problem related to breast cancer such as : mamography, ultrasound of the breast, clinical examination by a clinician, etc.

Therefore, it is good to contact your doctor immediately to fully determine your real diagnose.

Hope it helped!
Answered: Sun, 1 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor